# SDR CA990330082

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0262020
- Condition: Failed
- Location: Mlg
- Part time: 571 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) 10 INCH SECTION OF THREAD AND SIDEWALL MISSING AFTER LANDING.
